# SDR SWAA2021021121573

- Difficulty date: October 7, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 54,001 hours, 32,013 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Part number: 147A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON TRACK AROUND FASTENER HOLES BS927 - BS947 RBL13 WL177. MARKED / CORROSION ON TRACK P/N 147A7501-14 FOUND TO BE OUT OF LIMITS DUE TO PROXIMITY TO FASTENERS HOLES PER SRM 53-00-53-1A-2 FIG 103;D. REMOVED ACB TRACK AT BS887-947; RBL13; WL177 PER SRM 51-40-02-0G-0; INSTALLED NEW TRACK AT BS887-947; RBL13; WL177 PER SRM 51-40-02-0G-0 AND DWG 147A7500 93114U 18OCT20
